I have rashes and itching after taking Urocit-K, have stopped taking it but how can I help the itch?
- 20 Sep 2010 by AGHA PASHA
- 14 Oct 2010
- urocit-k, pruritus, potassium citrate
I live in Lahore City of Pakistan. I had kidney sone and it was removed by lithotripsy. My doctor advised me to use Urocit-K for one month. Later Doc advised to use it again for one month(1 in morning and 1 at night). When I started using it for 2d time I found rashes at different parts of my body and itching as well. I stopped using it again but still I am facing problem of rashs and itching even after stopping it after 10 days or so.
Kindly advise how can I get rid of this problem ?
It is most unlikely that the rash is due to your increase in medication. It may just be a coincidence that the rash started as you increased your dose.
If the rash is not going away you should see your doctor or pharmacist.
You may need to try an anti-histamine tablet along with an anti-itch steroid based cream. Your pharmacist / doctor may also recommend an anti-itch soothing moisturizer and soap substitute.
This link has some useful information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2010 • 1 answer
Posted 23 Nov 2010 • 2 answers
Posted 31 Mar 2011 • 2 answers
Posted 14 Oct 2015 • 1 answer
Posted 13 Feb 2016 • 2 answers